# SDR GTIA040042

- Difficulty date: January 30, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PBI - FLT 833 - AFTER TAKEOFF, THE NOSE GEAR FAILED TO RETRACT.  CYCLED GEAR DOWN, NOSE GEAR GREEN LIGHT ON INSTANTLY.  RECYCLED GEAR UP.  NOSE GEAR FAILED TO RETRACT.  ABOUT 3 TO 4 MINUTES LATER THERE WAS A POP AND THE NOSE GEAR RETRACTED.  AIRSPEED WAS MAINTAINED AT APPROX 180K THROUGH THIS.  GEAR OPERATED NORMAL ON EXTENSION AT PBI.  INSPECTED NOSE GEAR DID NOT FIND ANYTHING EXCEPT EXCESSIVE DIRTY GREASE AROUND BUNGIE CYL ROD END AND SWIVEL AREA.  CLEANED OFF EXCESSIVE GREASE AND DEGREASED BUNGIE CYL.  REGREASED STRUT AND JACKED NOSE GEAR.  SWUNG GEAR MANY TIMES WITHOUT FAILURE, A/C OK FOR CONT SERVICE.  (M)
